首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A TOPOLOGY FOR LOCALLY SCHLICHT FUNCTIONS
被引:0
|
作者
:
CIMA, JA
论文数:
0
引用数:
0
h-index:
0
CIMA, JA
机构
:
来源
:
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY
|
1970年
/ 17卷
/ 01期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:116 / &
相关论文
共 50 条
[1]
DUAL OF A SPACE OF LOCALLY SCHLICHT FUNCTIONS
CIMA, JA
论文数:
0
引用数:
0
h-index:
0
CIMA, JA
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY,
1971,
18
(05):
: 771
-
&
[2]
DUALS OF SOME SPACES OF LOCALLY SCHLICHT FUNCTIONS
CIMA, JA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV SALZBURG, A-5020 SALZBURG, AUSTRIA
UNIV SALZBURG, A-5020 SALZBURG, AUSTRIA
CIMA, JA
STEGBUCHNER, H
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV SALZBURG, A-5020 SALZBURG, AUSTRIA
UNIV SALZBURG, A-5020 SALZBURG, AUSTRIA
STEGBUCHNER, H
INDIANA UNIVERSITY MATHEMATICS JOURNAL,
1978,
27
(04)
: 539
-
550
[3]
SHARP DISTORTION ESTIMATE FOR LOCALLY SCHLICHT BLOCH FUNCTIONS
YANAGIHARA, H
论文数:
0
引用数:
0
h-index:
0
YANAGIHARA, H
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,
1994,
26
: 539
-
542
[4]
BANACH-SPACES OF LOCALLY SCHLICHT FUNCTIONS WITH HORNICH OPERATIONS
YAMASHITA, S
论文数:
0
引用数:
0
h-index:
0
机构:
TOKYO METROPOLITAN UNIV,DEPT MATH,SETAGAYA 158,TOKYO,JAPAN
TOKYO METROPOLITAN UNIV,DEPT MATH,SETAGAYA 158,TOKYO,JAPAN
YAMASHITA, S
MANUSCRIPTA MATHEMATICA,
1975,
16
(03)
: 261
-
275
[5]
CERTAIN CONVEX-SETS IN SPACE OF LOCALLY SCHLICHT FUNCTIONS
KIM, YJ
论文数:
0
引用数:
0
h-index:
0
机构:
AIR FORCE ACAD, DEPT MATH, SEOUL, 45221, SOUTH KOREA
KIM, YJ
MERKES, EP
论文数:
0
引用数:
0
h-index:
0
机构:
AIR FORCE ACAD, DEPT MATH, SEOUL, 45221, SOUTH KOREA
MERKES, EP
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1974,
196
(SEP)
: 217
-
224
[6]
ON SCHLICHT FUNCTIONS
CLUNIE, J
论文数:
0
引用数:
0
h-index:
0
CLUNIE, J
ANNALS OF MATHEMATICS,
1959,
69
(03)
: 511
-
519
[7]
LOCALLY 1-TO-1 MAPPINGS AND A CLASSICAL THEOREM ON SCHLICHT FUNCTIONS
MEISTERS, GH
论文数:
0
引用数:
0
h-index:
0
MEISTERS, GH
OLECH, C
论文数:
0
引用数:
0
h-index:
0
OLECH, C
DUKE MATHEMATICAL JOURNAL,
1963,
30
(01)
: 63
-
&
[8]
Schlicht envelopes of holomorphy and topology
Christopher Hammond
论文数:
0
引用数:
0
h-index:
0
机构:
University of Michigan,Department of Mathematics
Christopher Hammond
Mathematische Zeitschrift,
2010,
266
: 285
-
288
[9]
Schlicht envelopes of holomorphy and topology
Hammond, Christopher
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Michigan, Dept Math, Ann Arbor, MI 48109 USA
Univ Michigan, Dept Math, Ann Arbor, MI 48109 USA
Hammond, Christopher
MATHEMATISCHE ZEITSCHRIFT,
2010,
266
(02)
: 285
-
288
[10]
Topology of the space of locally separable functions
Boualem, Hassan
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Montpellier, IMAG, Montpellier, France
Univ Montpellier, IMAG, Montpellier, France
Boualem, Hassan
Brouzet, Robert
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Perpignan, LAMPS, EA 4217, Via Domitia, Perpignan, France
Univ Montpellier, IMAG, Montpellier, France
Brouzet, Robert
TOPOLOGY AND ITS APPLICATIONS,
2021,
299
←
1
2
3
4
5
→